HI..I was sick often while I was in my teens. I vomited and cramped alot. Finally, I was diagnosed at 24 with Crohn's. I was hospitalized and pumped up with Prednisone for a week and that seemed to do the job. Luckily, I've had only a few flare ups, but I would just starve myself and it would work itself out. I just dreaded the whole thought of going on Prednisone, and all of its awful side effects. We moved and changed doctors and he put me on Pentasa. I didn't feel comfortable taking the 15 pills everyday, and somehow was talked into seeing a Chiropractor. He told me of a bunch of herbal pills that would help the GI tract, so I weaned myself off of the Pentasa and started the herbs. From September 2009 until now, I had what I thought was the stomach flu 7 times. The pain I had was totally different from the pain I had 15 years ago. I work in a hospital and have kids who are always coming home with some illness, so I just thought it was a bug. It seemed to only last about 2 or 3 days. Four weeks ago I came down with this "stomach flu," and ended up in the ER from dehydration. Turns out that this whole time, I've had an obstruction. So they stuck me in the hospital for over a week and put me back on Prednisone. It seemed to be working, but then I had a few setbacks, so we decided to try Humira. I've only had my first set of injections so far and am still on prednisone for another 8 weeks, which is driving me nuts. I'm still eating a soft diet, but am so hungry all of the time which I know is an effect of the prednisone. When I go back to the doctor in 8 weeks, they'll do another UGI and colonoscopy to determine if there is any change.
I know that stress is a big factor in my situation and am learning to stop and breath. I've also heard so many people talk about seeing someone that can help me handle the stress. Do I see a psychiatrist, a holistic doctor???
How about the tired factor? Is everyone exhausted all of the time? I've been tired all of my life, but now that I'm on all these meds, I'm exhausted beyond words.
Any advice would be great......